# SDR MASA200602182

- Difficulty date: August 26, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 20,435 hours, 15,244 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0394
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 11,545 hours, 8,672 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2751 PHX - SPOILERON FAULT STATUS MESSAGE.  MX REPLACED THE NR 2 SSCU.  OP'S CHECK GOOD.
